Logo Logo
Switch Language to German

Paulsen, Matthias and Schreieder, Stefan (2019): The construction problem for Hodge numbers modulo an integer. In: Algebra & Number Theory, Vol. 13, No. 10: pp. 2427-2434

Full text not available from 'Open Access LMU'.


For any integer m >= 2 and any dimension n >= 1, we show that any n-dimensional Hodge diamond with values in Z/mZ is attained by the Hodge numbers of an n-dimensional smooth complex projective variety. As a corollary, there are no polynomial relations among the Hodge numbers of n-dimensional smooth complex projective varieties besides the ones induced by the Hodge symmetries, which answers a question raised by Kollar in 2012.

Actions (login required)

View Item View Item